# SDR ASAA1057617

- Difficulty date: March 28, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,688 hours, 3,463 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA CONTINUES TO SHOW ERRORS INDICATIVE OF EGT INDICATION SYSTEM ANOMALIES.  ALL OTHER PARAMETERS ARE NORMAL.  COCKPIT INDICATION IS STILL WITHIN RANGE.  REPLACED LOWER LEFT EGT PROBE T495S3 AND PROBE T495S1 PER MM 77 21 01 000 801 / MM 77 21 01 400 801, NO HELP.  REPLACED CJ9 AND CJ10 HARNESSES PER MM 73 21 06 000 803 / MM 73 21 06 400 803, READINGS NOW WITHIN LIMITS.
